# SDR 2003FA0000317

- Difficulty date: March 21, 2003
- Submitted: March 21, 2003
- Operation: General aviation
- Aircraft: N97832
- Make and model: Cessna 182Q
- Aircraft serial: 18267214
- Aircraft time: 12,448 hours
- Engine: Cont O470*
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 0700099108
- Condition: Chafed
- Location: Fuel System
- Part time: 12,448 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LINE FROM FUEL SELECTOR VALVE TO FUEL STRAINER.  RUDDER PEDALS HAD WORN A DEEP GROOVE IN FUEL LINE.
